Issue | Title | |
Volume 26, Number 2, June 2021 | EXISTENCE OF SOLUTION OF DIFFERENTIAL EQUATION VIA FIXED POINT IN COMPLEX VALUED b-METRIC SPACES | Abstract PDF |
A.A. Mebawondu, H.A. Abass, M.O. Aibinu, O.K. Narain | ||
Volume 8, Number 1, March 2003 | EXISTENCE OF SOLUTION OF DIFFERENTIAL INCLUSIONS RELATED TO ACCRETIVE OPERATORS | Abstract PDF |
Wen-Yong Yan | ||
Volume 23, Number 2, June 2018 | EXISTENCE OF SOLUTION TO BESSEL-TYPE BOUNDARY VALUE PROBLEM VIA G − l CYCLIC F-CONTRACTIVE MAPPING WITH GRAPHICAL VERIFICATION | Abstract PDF |
Deepak Singh, Vishal Joshi, Jong Kyu Kim | ||
Volume 25, Number 2, June 2020 | EXISTENCE OF SOLUTIONS FOR BOUNDARY VALUE PROBLEMS VIA F-CONTRACTION MAPPINGS IN METRIC SPACES | Abstract PDF |
Komi Afassinou, Ojen Kumar Narain | ||
Volume 10, Number 3, September 2005 | EXISTENCE OF SOLUTIONS FOR INTEGRODIFFERENTIAL EVOLUTION INCLUSIONS WITH NONLOCAL CONDITIONS | Abstract PDF |
Guocheng Li, Shijie Song, Cheng Wu | ||
Volume 23, Number 4, December 2018 | EXISTENCE OF SOLUTIONS FOR MULTI-VALUED EQUILIBRIUM PROBLEMS | Abstract PDF |
Jong Kyu Kim, . Salahuddin | ||
Volume 15, Number 2, June 2010 | EXISTENCE OF SOLUTIONS FOR NONLINEAR VOLTERRA INTEGRODIFFERENTIAL EQUATION WITH ANALYTIC SEMIGROUP | Abstract PDF |
H. L. Tidke, M. B. Dhakne | ||
Volume 11, Number 1, March 2006 | EXISTENCE OF SOLUTIONS OF A CERTAIN NONLINEAR FUZZY INTEGRAL EQUATION | Abstract PDF |
K. Balachandran, K. Kanagarajan | ||
Volume 5, Number 1, June 2000 | EXISTENCE OF SOLUTIONS OF A STOCHASTIC INTEGRAL EQUATION WITH AN APPLICATION FROM THE THEORY OF EPIDEMICS | Abstract PDF |
R. Subramaniam, K. Balachandran, J.K. Kim | ||
Volume 22, Number 4, December 2017 | EXISTENCE OF SOLUTIONS OF FRACTIONAL PARTIAL INTEGRODIFFERENTIAL EQUATIONS WITH NEUMANN BOUNDARY CONDITION | Abstract PDF |
A. Akilandeeswari, K. Balachandran, N. Annapoorani | ||
Volume 8, Number 3, September 2003 | EXISTENCE OF SOLUTIONS OF MIXED INTEGRODIFFERENTIAL INCLUSIONS IN BANACH SPACES | Abstract PDF |
M Kanakaraj, K. Balachandran | ||
Volume 9, Number 2, June 2004 | EXISTENCE OF SOLUTIONS OF NEUTRAL FUNCTIONAL INTEGRODIFFERENTIAL INCLUSIONS IN BANACH SPACES | Abstract PDF |
M. Kanakaraj, K. Balachandran | ||
Volume 17, Number 3, September 2012 | EXISTENCE OF SOLUTIONS OF NONLINEAR ABSTRACT NEUTRAL INTEGRODIFFERENTIAL EQUATIONS WITH INFINITE DELAY | Abstract PDF |
Runping Ye, Qixing Dong, Gang Li | ||
Volume 14, Number 4, December 2009 | EXISTENCE OF SOLUTIONS OF NONLINEAR MIXED INTEGRODIFFERENTIAL EQUATIONS OF SOBOLEV TYPE | Abstract PDF |
H.L. Tidke | ||
Voleme 18, Number 3, September 2013 | EXISTENCE OF SOLUTIONS OF NONLINEAR NEUTRAL INTEGRODIFFERENTIAL EQUATIONS OF SOBOLEV TYPE IN BANACH SPACES | Abstract PDF |
K. Shri Akiladevi, K. Balachandran, J. K. Kim | ||
Volume 5, Number 2, December 2000 | EXISTENCE OF SOLUTIONS OF SECONDORDER VOLTERRA INTEGRODIFFERENTIALEQUATIONS IN BANACH SPACES | Abstract PDF |
K. Balachandran, S. Marshal Anthoni | ||
Volume 14, Number 1, March 2009 | EXISTENCE OF SUBHARMONIC SOLUTIONS FOR NON-AUTONOMOUS SECOND ORDER HAMILTONIAN SYSTEMS UNDER SOME WEAK CONDITIONS | Abstract PDF |
Zhao-Hong Sun, Yong-Qin Ni, Jong Kyu Kim | ||
Volume 26, Number 3, September 2021 | EXISTENCE OF THREE WEAK SOLUTIONS FOR A CLASS OF NONLINEAR OPERATORS INVOLVING p(x)-LAPLACIAN WITH MIXED BOUNDARY CONDITIONS | Abstract PDF |
Junichi Aramaki | ||
Volume 20, Number 3, September 2015 | EXISTENCE OF WEAK SOLUTIONS FOR THE QUASI-STATE FLOW OF BLOOD AND MATHEMATICAL COAGULATION MODELLING | Abstract PDF |
Abdelbaki Merouani, Farid Messelmi | ||
Volume 21, Number 3, September 2016 | EXISTENCE RESULTS FOR ABSTRACT IMPULSIVE DAMPED SECOND ORDER NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS | Abstract PDF |
N. Annapoorani, K. Balachandran, J. K. Kim | ||
Volume 29, Number 2, June 2024 | EXISTENCE RESULTS FOR BOUNDARY VALUE PROBLEMS OF VOLTERRA-FREDHOLM SYSTEM INVOLVING CAPUTO DERIVATIVE | Abstract PDF |
Shakir M. Atshan, Ahmed A. Hamoud | ||
Volume 7, Number 4, December 2002 | EXISTENCE RESULTS FOR EQUATIONS IN ORDERED HILBERT SPACES AND ELLIPTIC BVP'S | Abstract PDF |
S. Carl, S. Heikkila | ||
Volume 22, Number 4, December 2017 | EXISTENCE RESULTS FOR FRACTIONAL NEUTRAL DIFFERENTIAL EQUATIONS WITH NONLOCAL AND NON-INSTANTANEOUS IMPULSIVE CONDITIONS | Abstract PDF |
Annamalai Anguraj, Subramaniam Kanjanadevi | ||
Volume 7, Number 2, June 2002 | EXISTENCE RESULTS FOR FUNCTIONAL DIFFERENTIAL AND INTEGRODIFFERENTIAL INCLUSIONS IN BANACH SPACES WITH NONLOCAL CONDITIONS | Abstract PDF |
M. Benchohra, S.K. Ntouyas | ||
Volume 30, Number 1, March 2025 | EXISTENCE RESULTS FOR KIRCHHOFF TYPE PROBLEMS WITH CRITICAL POTENTIAL AND CRITICAL CAFFARELI-KOHN-NIREMBERG EXPONENT | Abstract PDF |
Zeid Ibrahim Almuhiameed | ||
426 - 450 of 1345 Items | << < 13 14 15 16 17 18 19 20 21 22 > >> |
ISSN: 1229-1595 (Print), 2466-0973 (Online)
(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea